# SDR DALA2018062104126

- Difficulty date: June 21, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 54,110 hours, 17,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON BOTH SIDES OF THE RT EMERGENCY EXIT DOOR WERE INOPERATIVE.  R & R THE BATTERY IAW AMM 33-55.  OPS CHECKED GOOD.
